# SDR FDEA201506262068

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00053
- Condition: Chafed
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BS 1661, LONGERON 12L FRAME.  REPAIR FOUND CHAFED.   REPAIR REMOVED IAW SRM 51-31-01-0G & INSTALLED WITH NEW  FABRICATED REPAIR DOUBLER IAW SRM 53-00-07-2R FIGURE 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
